# SDR UPS08854076

- Difficulty date: November 25, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV COCKPIT SEAT TRACK FLOOR PANEL STA 70 REQUIRES EVALUATION.  REPAIRED SRM 53-2-0 FIG 001B SH 2 REV 78.
